Withdrawl??

Discussion in 'Fibromyalgia Main Forum' started by Lendi, Mar 13, 2003.

  1. Lendi

    Lendi New Member

    I have been taking restoril for about a month. Dr. changed me to doxepin. Personally, I like the restoril, it gave me about 5 hrs of good sleep, but Dr. said it isn't the right kind, good for me blah blah blah. Since starting the doxepin I am so tired, but don't sleep, wake up a lot when I do try to sleep. but mainly I feel shakey inside since I started taking the doxepin. Kinda like my insides are all hyper, but the rest of me is just CFS fatigued major flair. I'm only taking a very low dose of doxepin and only taken it for 2 days. Is this awful feeling from withdrawl of the restoril, pharmacist said I hadn't been taking it that long or that much, or am I having a reaction to the doxepin, or have I just ran into a new CFS/FM syntom with the inner shakies? Sorry if this doesn't make a lot of sence, but I just can't quite put it in the right words I guess.